MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ONLINE DAT BENZODIAZEPINES PLUS; BENZODIAZEPINE ENZYME IMMUNOASSAY

ROCHE DIAGNOSTICS ONLINE DAT BENZODIAZEPINES PLUS; BENZODIAZEPINE ENZYME IMMUNOASSAY
Catalog Number 08056919190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).It was determined that the two versions of the benz assay are not directly comparable.The new version of the assay contains beta-glucuronidase enzyme while the old version does not.To be compared, the samples would need to be treated with beta glucuronidase when using the old version.Both assays have a different cross-reactivity to glucuronides.Per the benz product labeling, "many benzodiazepines appear in the urine largely as the glucuronidated conjugate.Glucuronidated metabolites may have more or less cross-reactivity than the parent compound." per the bnz2 product labeling, "many benzodiazepines appear in the urine largely as the glucuronidated conjugate.Glucuronidated metabolites may have more or less cross-reactivity than the parent compound.The presence of -glucuronidase enzyme enhances the benzodiazepines ii assay cross-reactivity to some of the glucuronidated metabolites." no product performance issue was identified.
 
Event or Problem Description
There was an allegation of questionable benz benzodiazepines plus urine results for 4 patient samples on a cobas pro c 503 analytical unit.The customer stated that they had been performing a correlation study between the benz reagent and the new reagent version.Four patient samples gave a negative benz result and a positive result with the new reagent version.The samples were sent out for mass spectrometry confirmation testing and the results were positive.The confirmation results were deemed correct.One of the patients' information was provided.

Brand Name
ONLINE DAT BENZODIAZEPINES PLUS
Common Device Name
BENZODIAZEPINE ENZYME IMMUNOASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key17374771
Report Number1823260-2023-02403
Device Sequence Number3863574
Product Code JXM
UDI-Device Identifier07613336170502
UDI-Public07613336170502
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K043327
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Catalogue Number08056919190
Device Lot Number63534601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2023
Initial Report FDA Received Date07/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMBIEN; ATENOLOL; BUPROPION; DULOXETINE; GABAPENTIN; NORCO; NUCYNTA; PERCOCET; QUTENZA; XANAX
Patient Age67 YR
Patient SexFemale